Free Access
RAIRO-Oper. Res.
Volume 54, Number 1, January-February 2020
Page(s) 163 - 178
Published online 15 January 2020
  • F. Alvarez and H. Attouch, An inertial proximal method for maximal monotone operators via discretization of a nonlinear oscillator with damping. Set-Valued Anal. 9 (2001) 3–11. [CrossRef] [MathSciNet] [Google Scholar]
  • F. Alvarez, Weak convergence of a relaxed and inertial hybrid projection-proximal point algorithm for maximal monotone operators in Hilbert space. SIAM J. Optim. 14 (2004) 773–782. [Google Scholar]
  • E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems. Math. Student. 63 (1994) 123–145. [Google Scholar]
  • R.I. Bot, E.R. Csetnek and S.C. Laszlo, An inertial forward-backward algorithm for the minimization of the sum of two nonconvex functions. Euro J. Comput. Optim. 4 (2016) 3–25. [CrossRef] [Google Scholar]
  • R.I. Bot, E.R. Csetnek and C. Hendrich, Inertial Douglas-Rachford splitting for monotone inclusion problems. Appl. Math. Comput. 256 (2015) 472–487. [Google Scholar]
  • Y. Censor, A. Gibali and S. Reich, The subgradient extragradient method for solving variational inequalities in Hilbert space. J. Optim. Theory Appl. 148 (2011) 318–335. [CrossRef] [PubMed] [Google Scholar]
  • Y. Censor, A. Gibali and S. Reich, Strong convergence of subgradient extragradient methods for the variational inequality problem in Hilbert space. Optim. Meth. Softw. 26 (2011) 827–845. [CrossRef] [Google Scholar]
  • Y. Censor, A. Gibali and S. Reich, Extensions of Korpelevich’s extragradient method for the variational inequality problem in Euclidean space. Optimization 61 (2012) 1119–1132. [Google Scholar]
  • S.C. Dafermos and S.C. McKelvey, Partitionable variational inequalities with applications to network and economic equilibria. J. Optim. Theory Appl. 73 (1992) 243–268. [Google Scholar]
  • S. Dafermos, Traffic equilibria and variational inequalities. Transp. Sci. 14 (1980) 42–54. [CrossRef] [Google Scholar]
  • F. Facchinei and J.S. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems. Springer, Berlin (2003). [Google Scholar]
  • N. El Farouq, Pseudomonotone variational inequalities: convergence of the auxiliary problem method. J. Optim. Theory Appl. 111 (2001) 305–326. [Google Scholar]
  • F. Giannessi, A. Maugeri and P.M. Pardalos, Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Models. Kluwer, Dordrecht (2001). [Google Scholar]
  • A. Gibali, S. Reich and R. Zalas, Iterative methods for solving variational inequalities in Euclidean spaces. J. Fixed Point Theory Appl. 17 (2015) 775–811. [CrossRef] [Google Scholar]
  • A. Gibali, S. Reich and R. Zalas, Outer approximation methods for solving variational inequalities in Hilbert space. Optimization 66 (2017) 417–437. [Google Scholar]
  • K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings. Marcel Dekker, New York and Basel (1984). [Google Scholar]
  • P. Hartman and G. Stampacchia, On some non-linear elliptic diferential-functional equations. Acta Math. 115 (1966) 271–310. [CrossRef] [MathSciNet] [Google Scholar]
  • D.V. Hieu, Convergence analysis of a new algorithm for strongly pseudomontone equilibrium problems. Numer. Algor. 77 (2018) 983–1001. [CrossRef] [Google Scholar]
  • D.V. Hieu and D.V. Thong, New extragradient – like algorithms for strongly pseudomonotone variational inequalities. J. Glob. Optim. 70 (2018) 385–399. [Google Scholar]
  • D.V. Hieu, New extragradient method for a class of equilibrium problems in Hilbert spaces. Appl. Anal. 97 (2018) 811–824. [Google Scholar]
  • D.V. Hieu, An inertial-like proximal algorithm for equilibrium problems. Math. Meth. Oper. Res. 88 (2018) 399–415. [CrossRef] [Google Scholar]
  • S. Karamardian and S. Schaible, Seven kinds of monotone maps. J. Optim. Theory Appl. 66 (1990) 37–46. [Google Scholar]
  • G. Kassay, S. Reich and S. Sabach, Iterative methods for solving systems of variational inequalities in reflexive Banach spaces. SIAM J. Optim. 21 (2011) 1319–1344. [Google Scholar]
  • P.D. Khanh and P.T. Vuong, Modified projection method for strongly pseudomonotone variational inequalities. J. Glob. Optim. 58 (2014) 341–350. [Google Scholar]
  • D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications. Academic Press, New York, NY (1980). [Google Scholar]
  • I.V. Konnov, Combined Relaxation Methods for Variational Inequalities. Springer, Berlin (2000). [Google Scholar]
  • I.V. Konnov, Equilibrium Models and Variational Inequalities. Elsevier, Amsterdam (2007). [Google Scholar]
  • G.M. Korpelevich, The extragradient method for finding saddle points and other problems. Ekonomikai Matematicheskie Metody. 12 (1976) 747–756. [Google Scholar]
  • Y.V. Malitsky, Projected reflected gradient methods for monotone variational inequalities. SIAM J. Optim. 25 (2015) 502–520. [Google Scholar]
  • P.E. Maingé, Inertial iterative process for fixed points of certain quasi-nonexpansive mappings. Set Valued Anal. 15 (2007) 67–79. [CrossRef] [Google Scholar]
  • P.E. Maingé, Convergence theorems for inertial KM-type algorithms. J. Comput. Appl. Math. 219 (2008) 223–236. [Google Scholar]
  • A. Moudafi, Second-order differential proximal methods for equilibrium problems. J. Inequal. Pure Appl. Math. 4 (2003) 18. [Google Scholar]
  • L.D. Popov, A modification of the Arrow-Hurwicz method for searching for saddle points. Mat. Zametki 28 (1980) 777–784. [Google Scholar]
  • B.T. Polyak, Some methods of speeding up the convergence of iterative methods. Zh.Vychisl. Mat. Mat. Fiz. 4 (1964) 1–17. [Google Scholar]
  • M.V. Solodov and B.F. Svaiter, A new projection method for variational inequality problems. SIAM J. Control Optim. 37 (1999) 765–776. [Google Scholar]
  • D.V. Thong and D.V. Hieu, Inertial extragradient algorithms for strongly pseudomonotone variational inequalities. J. Comput. Appl. Math. 341 (2018) 80–98. [Google Scholar]
  • P. Tseng, A modified Forward-Backward splitting method for maximal monotone mappings. SIAM J. Control Optim. 38 (2000) 431–446. [Google Scholar]
  • R.U. Verma, Variational inequalities involving strongly pseudomonotone hemicontinuous mappings in nonreflexive Banach spaces. Appl. Math. Lett. 11 (1998) 41–43. [Google Scholar]
  • R.U. Verma, Generalized strongly pseudomonotone nonlinear variational inequalities and general proximal point methods. Math. Sci. Res. J. 6 (2002) 417–427. [Google Scholar]
  • R.U. Verma, General system of strongly pseudomonotone nonlinear variational inequalities based on projection systems. J. Inequal. Pure Appl. Math. 8 (2007) 6. [Google Scholar]
  • P.T. Vuong, On the weak convergence of the extragradient method for solving pseudo-monotone variational inequalities. J. Optim. Theory Appl. 176 (2018) 399–409. [PubMed] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.